# SDR HNAA2021070100298

- Difficulty date: June 12, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 45,705 hours, 41,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 63-65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO RH OUT BOARD FLOOR SILL CORRODED BETWEEN FRAMES63-65.  REMOVED CORRODED CARGO RH OUT BOARD FWD FLOOR SILL, POSITIONED DRILLED AND INSTALLED SERVICEABLE FLOOR SILL IAW EMB 145 SRM 51-40--02, 51-20-03, APPLIED PAINT TOP COAT IAW EMB 145CPM 51-21-06 PIEDMONT BULLETIN CPM 51-03.
